# SDR AALA200801371

- Difficulty date: May 22, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- Aircraft time: 61,242 hours
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ABQ INFLIGHT T526/22MAY.  NR ONE ENGINE EXPERIENCED BIRD STRIKE ON TAKEOFF.  RETURNED TO ABQ AND LANDED WITHOUT INCIDENT.  REPLACED THREE PAIRS OF BLADES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
